MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A DE C.V. BD MAXPLUS POSITIVE PRESSURE CONNECTOR; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A DE C.V. BD MAXPLUS POSITIVE PRESSURE CONNECTOR; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MP1000 CHINA
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd maxplus positive pressure connector had leakage.The following information was provided by the initial reporter, translated from chinese to english: i discovered a leak in the connector during use.Additional information received from the customer: please confirm whether the leakage was detected during the priming stage or during infusion.If during infusion, please specify the exact infusion time.= leakage was observed during both priming and infusion stages.The leakage occurred intermittently over the past month; the exact infusion time is unknown.Please confirm the substances infused.= glucose solution, amino acids, cisplatin, etc.Please confirm the brand and model of the connecting product.= cannula-free connector mp1000.Please confirm the quantity of affected products.= 50 vials.Please confirm whether the pre-assembly components were sterilised prior to connection.If so, please specify the sterilising agent used.= sterilised.Povidone-iodine.Please confirm whether the product exhibits any damaged.= none.Please provide details of pre-use storage conditions: where was the product stored? was the storage area temperature-controlled? = stored in sterile storage room.Temperature-controlled storage area.Please confirm whether the patient experienced inadequate infusion due to leakage.Also confirm whether other patients were affected.= none.Please confirm if this is the quantity that displayed the defect and not the total order/box quantity? = yes.Please confirm if the reported issue is related to droplet on the piston after disconnection? = no.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Investigation result: no mp1000 china sample was received for investigation.The customer did not provide any lot information but reported "when using the product, a leak was discovered at the joint.".Additional information noted that "leakage was observed during both priming and infusion stages.The leakage occurred intermittently over the past month; the exact infusion time is unknown"; it was during infusion of "glucose solution, amino acids, cisplatin, etc" and the product was sterilized with "povidone-iodine.".As part of the investigation, the customer provided videos of the reported issue, however analysis of the videos were unable to confirm the root cause of the customer's experience.The details of this feedback were forwarded to the manufacturing site for investigation.The root cause of the customer¿s experience could not be determined as the sample was not available for investigation.In this instance, without a sample, it is not possible to determine whether a manufacturing defect could have caused or contributed to the customer¿s experience.The lot number was not available and therefore it is not possible to perform a review of the production documentation for this particular product.Although it was not possible to determine a definitive root cause for the customer's experience, the quality team at the manufacturing site has been informed of this complaint in order to be aware of the reported failure mode during future production of this product.A review of the customer feedback database indicates that this is a rare occurrence with a small number of similar reports against the maxplus product family in the past 12 months.

Brand Name
BD MAXPLUS POSITIVE PRESSURE CONNECTOR
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX   22250
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22998509
Report Number9616066-2025-02690
Device Sequence Number12990368
Product Code FPA
UDI-Device Identifier10885403232985
UDI-Public(01)10885403232985
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K072542
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMP1000 CHINA
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2025
Supplement Date Received by Manufacturer09/29/2025
Initial Report FDA Received Date09/08/2025
Supplement Report FDA Received Date10/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown